# SDR ASAA2013070995536

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 2,712 hours, 895 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A`S REPORT CABIN TOO WARM BETWEEN ROWS 6 & 10.  PILOTS COOLED CABIN (FWD) NUMEROUS TIMES TO ABNORMALLY LOW SETTINGS AND STILL REPORTED TOO WARM.  ACFT GROUNDED. PERFORMED BITE ON ZONE TEMP CONTROLLERS.  NO FAULTS LOGGED.  PERFORMED CABIN TEMP CONTROL OPS CHECK IAW AMM 21-61-00, NO FAULTS FOUND AND NO PREVIOUS HISTORY.  ALL 3 ZONES HAVE FULL TEMPERATURE CONTROLLABILITY.  OK FOR SERVICE.
